I had a sore throat for over two weeks now I go to my Family Dr. tomorrow about it I think it could be from my Buspar I wont take it for a few days to see if it is my Buspar but it seems funny that as soon as I started Buspar I got a sore throat and I have been on Buspar over two weeks now. Anyone else have that as a side effect from Buspar just wondering if its related?
Sore throat is listed as a rare side effect. Good you are seeing your doctor.
I’m glad you’re seeing the doctor soon @ImprisonedSpirit1.
I went to the dr. this morning about my Sore Throat he thinks it might be the Buspar but wants me to contact my psychiatrist and let them know That I am having a sore throat as a side effect. So Looks like I may have to stop taking the Buspar and see what happens after two weeks of not taking it to see if my sore throat goes away if it does I wont have to go back to my family Dr. and if its stills sore I will have to go back after two weeks enough time to get the Buspar out of my system.
I take Buspar and do not suffer from a sore throat. I hope you get a solution that works for you.
I hope I do too
Again, good luck @ImprisonedSpirit1.
haven’t taken Buspar in almost a week now my sore throat is gone so it was the med causing it. If my anxiety comes back I will just take two Abilify at 5mg.Done that before to take the edge off and it worked but right now my mood is stable so I wont have to up the dose on my Abilify unless I start having paranoia and anxiety again so far I am good right now.
This is good news.
Glad you’ve got it sorted out @ImprisonedSpirit1.
This topic was automatically closed 90 days after the last reply. New replies are no longer allowed.